Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 55, NWS Springfield, MO

April 24, 2008Taney County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 24, 2008, 2:43 AM CDT for Taney County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2008, 2:43 AM CDT (07:43 UTC)
Expired
Apr 24, 2008, 8:42 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Taney County, MO

The radar

The Springfield radar (KSGF), 67 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1961 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 240752
FFWSGF
MOC213-241400-
/O.NEW.KSGF.FF.W.0055.080424T0743Z-080424T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 900 AM CDT.

* AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE    
  WARNED AREA. 

* LOCAL EMERGENCY MANAGEMENT REPORTED THAT A RELEASE AT TABLE ROCK   
  DAM IS OCCURRING...WHICH WILL LEAD TO RAPID INCREASE IN WATER      
  LEVELS DOWNSTREAM OF THE TABLE ROCK DAM THIS MORNING. RUNOFF FROM  
  THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME            
  LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...BRANSON...  
  FORSYTH...HOLLISTER...MERRIAM WOODS...ROCKAWAY BEACH AND           
  TANEYVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3681 9331 3681 9277 3649 9278 3649 9332

$$

WISE
2 follow-up statements
000 
WGUS73 KSGF 241130
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 AM CDT THU APR 24 2008

MOC213-241400-
/O.CON.KSGF.FF.W.0055.000000T0000Z-080424T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TANEY MO-
623 AM CDT THU APR 24 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR TANEY
COUNTY...

AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT MOST OF THE HEAVY RAINFALL THIS MORNING HAS ENDED. 
HOWEVER...SINCE WEDNESDAY EVENING...RAINFALL AMOUNTS HAVE AVERAGED 
BETWEEN ONE AND TWO INCHES ACROSS THE WHITE RIVER BASIN AROUND TABLE 
ROCK LAKE. LOCAL EMERGENCY MANAGEMENT INDICATED THAT THE CORP OF 
ENGINEERS HAVE BEGUN A WATER RELEASE AT TABLE ROCK DAM WHICH WILL 
LEAD TO RAPID RISES DOWNSTREAM FROM THE DAM THIS MORNING. RIVER 
OBSERVATIONS DOWNSTREAM FROM THE DAM HAVE INDICATED A THREE FOOT 
RISE ON THE WHITE RIVER SINCE 3 AM DUE TO THIS RELEASE. 

THE COMBINATION OF EXCESSIVE RUNOFF FROM HEAVY RAINFALL LAST NIGHT 
AND THE WATER RELEASE FROM TABLE ROCK DAM...WILL CAUSE FLOODING OF 
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG 
THE BANKS OF CREEKS AND STREAMS BELOW THE DAM SITE. 

LAT...LON 3681 9331 3681 9277 3649 9278 3649 9332
TIME...MOT...LOC 1123Z 180DEG 0KT 3665 9304

$$

JLT
000 
WGUS73 KSGF 241342
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT THU APR 24 2008

MOC213-241346-
/O.CAN.KSGF.FF.W.0055.000000T0000Z-080424T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TANEY MO-
836 AM CDT THU APR 24 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TANEY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ALL OF THE 
RAINFALL THIS MORNING HAS ENDED. HOWEVER...DUE TO RAINFALL AMOUNTS 
OF ONE AND TWO INCHES ACROSS THE WHITE RIVER BASIN OVERNIGHT...LOCAL 
EMERGENCY MANAGEMENT INDICATED THAT THE CORP OF ENGINEERS HAD BEGUN 
A WATER RELEASE AT TABLE ROCK DAM AROUND 3 AM. RIVER OBSERVATIONS 
DOWNSTREAM FROM THE DAM HAVE INDICATED A THREE TO FOUR FOOT RISE ON 
THE WHITE RIVER SINCE 3 AM DUE TO THIS RELEASE. CURRENT INDICATIONS 
THAT THE RIVER READINGS HAVE STEADY OFF...AND THE RAPID RISE HAS 
ENDED. HOWEVER...PLEASE BE AWARE THAT ADDITIONAL WATER RELEASES MAY 
OCCUR BASED ON HOW LAKE LEVELS REACT LATER THIS MORNING. 

LAT...LON 3681 9331 3681 9277 3649 9278 3649 9332
TIME...MOT...LOC 1336Z 180DEG 0KT 3665 9304

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 10:01 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 23, 10:01 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 PM CDT WED APR 23 2008

...SEVERE WEATHER AND FLOOD POTENTIAL DISCUSSION...

.UPDATE...

CONVECTION HAD WEAKENED AT LATE EVENING WITH THE LOSS OF SURFACE
BASED INSTABILITY. HOWEVER MODERATE TO HEAVY RAINFALL AND EMBEDDED
THUNDER PERSISTED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
GENERALLY WEST OF HIGHWAY 65. REGIONAL RADAR EVEN DEPICTS A COUPLE
OF MESOSCALE VORTICIES. ONE OVER SOUTH CENTAL KANAS AND THE OTHER
OVER NORTHWEST ARKANSAS. THIS ACTIVITY WAS SUPPORTED BY
PRONOUNCED UPPER LEVEL DIFFLUENCE AHEAD OF A SHORTWAVE TROUGH
TRACKING ACROSS THE SOUTHERN PLAINS. WILL HAVE TO WATCH THE
EVOLUTION OF THE MESOSCALE VORTICIES AS THEY CAN ENHANCE RAINFALL
RATES AND AMOUNTS. THE

LATEST MODELS AND RADAR TRENDS SUGGEST THE PRIMARY CONVECTIVE
COMPLEX WILL EVOLVE FROM EXISTING COMPLEX OVER NORTH TEXAS.
HOWEVER EXPECT CLUSTERS OF CONVECTION TO CONTINUE TO STREAM
NORTHEAST INTO THE AREA OVERNIGHT AS THE LOW LEVEL STRENGTHENS
AHEAD OF THE APPROACHING SHORTWAVE. TRAINING CELLS AND EFFICIENT
RAINFALL PRODUCTION WILL LEAD TO AREAS OF FLASH FLOODING. OF
PARTICULAR CONCERN ARE THE SPRING RIVER AND WHITE RIVER BASINS.
THE POTENTIAL FOR SEVERE STORMS MAY INCREASE A BIT OVERNIGHT DEEP
LAYERED SHEAR INCREASES AHEAD OF THE MID LEVEL TROUGH.

FOSTER

&&

.DISCUSSION...

SEVERE WEATHER AND HEAVY RAIN POTENTIAL FROM TONIGHT THROUGH
FRIDAY ARE THE FORECAST CHALLENGES THIS FORECAST PACKAGE.

SHORT TERM (TONIGHT THROUGH SATURDAY MORNING)...

CURRENTLY...WARM FRONT OVER THE FORECAST AREA...GENERALLY FROM
ROUND SPRING TO BOLIVAR TO PITTSBURG KANSAS AT THIS TIME. NORTH OF
THE FRONT...DEW POINTS ARE IN THE MID 50S WHILE SOUTH OF THE FRONT
DEW POINTS ARE IN THE LOW 60S. INTENSE CONVECTION ONGOING ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA. VERY HEAVY RAINFALL BEING
REPORTED WITH THESE THUNDERSTORMS WITH SOME STORM REPORTS OF
QUARTER SIZED HAIL. LOOKING AT 850MB STREAMLINE CONVERGENCE...THE
WRF PROGS SHOW THE BEST PLACEMENT OF THIS CONVERGENCE IN RELATION
TO THE CONVECTION. OVER THE CWA...LAPS SOUNDINGS AT 18Z FOR SGF
SHOWING US BASICALLY UNCAPPED...CAPE VALUES OVER 2500 J/KG AND
ALMOST NO CIN. SO WE ARE PRIME FOR CONVECTION TO BEGIN AT ANY
TIME. ONLY INGREDIENT MISSING IS A FORCING MECHANISM TO GET
CONVECTION GOING. PACIFIC MOISTURE CONTINUES TO STREAM INTO
OKLAHOMA AND NORTHERN TEXAS...MOVING TOWARDS THE NORTHEAST IN OUR
GENERAL DIRECTION.

FOR TONIGHT...WENT AHEAD AND FOLLOWED 850MB STREAMLINE CONVERGENCE
AS THIS SEEMS TO WORK WELL FOR A SUMMERTIME CONVECTIVE SITUATION
THAT IT LOOKS LIKE WE ARE IN AT PRESENT. WRF STREAMLINES SHOW
CONVERGENCE SHIFTING EASTWARD OUT OF CENTRAL KANSAS THROUGH THE
EARLY EVENING AND THEN OVER WESTERN MISSOURI LATE THIS EVENING.
PENDING ANY ROGUE THUNDERSTORM DEVELOPMENT THIS AFTERNOON THAT MAY
KICK OFF SOME OUTFLOW BOUNDARIES...OR ANY OUTFLOW BOUNDARIES THAT
MAY MOVE IN FROM KANSAS OR OKLAHOMA...DO BELIEVE THIS IS WHEN THE
SHOW WILL GET GOING. WRF MODEL SHOWING A FAIRLY GOOD 850MB JET
AROUND 20 TO 25 KTS EARLY THIS EVENING...INCREASING TO AROUND
35KTS AROUND 06Z. THIS JET SHOULD INTERACT WITH THE WARM FRONT AND
HEAVY RAIN SHOULD COMMENCE. FOLLOWING WRF GUIDANCE...PROG SOUNDING
SHOWING PWATS INCREASING FROM 1.2 INCHES THIS AFTERNOON UP TO 1.5
INCHES BY THURSDAY MORNING. LONG...SKINNY CAPE PRFILE SUGGESTS
EFFICIENT RAIN PRODUCING THUNDERSTORMS. SO...THOUGH NOT ENTIRELY
RULING OUT SEVERE HAIL POTENTIAL...DO BELIEVE THE LARGEST THREAT
IS GOING TO BE TRAINING THUNDERSTORMS PRODUCING HEAVY RAIN ALONG
THE WARM FRONT.

HEAVIEST RAINFALL LOOKS TO BE MID MORNING THURSDAY INTO THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH THE CWA. USING
HPC QPFS...LOOKING AT PRECIP AMOUNTS OF 2-3 INCHES ACROSS THE
WESTERN HALF OF THE CWA WITH MAYBE 1-1.5 INCHES ACROSS OUR SOUTH
CENTRAL ZONES. WITH THESE HIGHLY EFFICIENT THUNDERSTORMS...WOULD
EXPECT SOME AREAS TO EXPERIENCE EVEN HIGHER AMOUNTS THAN THIS.
UPPER SHORTWAVE PUSHES THROUGH THURSDAY AFTERNOON...BUT IN THE LOW
LEVELS...WE MAINTAIN A MOIST SOUTHERLY FLOW. COLD FRONT ACTUALLY
DOES NOT PUSH THROUGH UNTIL FRIDAY MORNING WITH RAIN ENDING LATE
FRIDAY AFTERNOON. COULD SEE SOME SEVERE THUNDERSTORMS WITH THIS
FRONT...BUT WILL WAIT TO SEE HOW THIS EVENT UNFOLDS BEFORE
ADVERTISING SEVERE THUNDERSTORMS.

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

THE EXTENDED PERIOD WILL BEGIN WITH SURFACE RIDGE OVER THE CWA IN
THE WAKE OF FRIDAY/FRIDAY NIGHTS COLD FRONT.  PRECIPITATION
ASSOCIATED WITH THE COLD FRONT SHOULD BE TO THE EAST OF THE AREA BY
SATURDAY MORNING.  ANOTHER UPPER LEVEL SHORTWAVE WILL ROTATE AROUND
THE UPPER TROUGH AND INTO MISSOURI BY SATURDAY NIGHT DRAGGING A
SURFACE COLD FRONT THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING.  THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE
AREA.  NORTHWEST FLOW EXPECTED TO CONTINUE THROUGH TUESDAY NIGHT
WITH MORE ZONAL FLOW SETTING UP BY MIDWEEK NEXT WEEK.  A SURFACE LOW
IS FORECAST TO DEVELOP OUT IN THE PLAINS WITH A WARM FRONT SETTING
UP OVER THE MISSOURI OZARKS.  HAVE INTRODUCED SOME POPS FOR NEXT
WEDNESDAY TO ACCOUNT FOR THIS.

LINDENBERG

&&

.AVIATION...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE SPRINGFIELD
AND JOPLIN TERMINAL AREAS TONIGHT. THIS WILL RESULT IN VARYING
CEILINGS AND VISIBILITIES IN PASSING STORMS. EXPECT TO TRANSITION
TO PREDOMINANTLY MVFR CONDITIONS OVERNIGHT INTO THURSDAY MORNING.
CONDITIONS WILL IMPROVE BY MIDDAY THURSDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ055-056-066>069-
     077>082-088>096-101>105.

KS...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 23, 10:42 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CDT WED APR 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1042 PM CDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND FLASH
 FLOODING WILL AFFECT EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI
 OVERNIGHT. THE HEAVIEST RAIN AND GREATEST POTENTIAL FOR FLOODING
 WILL AFFECT AREAS SOUTH OF A FORT SCOTT KANSAS TO HARTVILLE
 MISSOURI LINE. A FEW STRONG STORMS WITH SMALL HAIL AND WIND GUSTS TO
 40 MPH MAY ALSO AFFECT FAR SOUTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 STORMS WITH HEAVY RAIN ARE EXPECTED TO BE ONGOING THURSDAY
 MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS ACROSS CENTRAL AND
 NORTHERN MISSOURI.

 ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
 DEVELOP LATE THURSDAY NIGHT INTO FRIDAY AS A COLD FRONT AND
 ASSOCIATED UPPER LEVEL STORM SYSTEM MOVE ACROSS THE AREA.

 THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 23, 8:56 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     PLEASANT HOPE           37.46N 93.27W
04/23/2008  E50 MPH          POLK               MO   EMERGENCY MNGR

            50 MPH WIND GUSTS IN PLEASANT HOPE.

&&

BARJENBRUCH
Local storm report, Apr 23, 10:57 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      4 E PURDY               36.82N 93.86W
04/23/2008                   BARRY              MO   DEPT OF HIGHWAYS

            THE MISSOURI DEPARTMENT OF TRANSPORTATION REPORTS THAT
            STATE ROUTE C BETWEEN PURDY AND MCDOWELL IS CLOSED DUE TO
            FLOODING ALONG THE FLAT CREEK.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:05 PM CDTSevere Thunderstorm WarningSGFVernon31 min
Apr 23, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene, Lawrence54 min
Apr 23, 7:52 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney33 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningSGFPolk61 min
Apr 23, 9:02 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Greene and 4 more3 hr
Apr 23, 9:44 PM CDTRiver Flood WarningSGFVernon46 hr
Apr 23, 9:44 PM CDTRiver Flood WarningSGFVernon4 days
Apr 23, 9:44 PM CDTRiver Flood WarningSGFCedar47 hr
Apr 23, 11:37 PM CDTAreal Flood WarningSGFBarry, Christian, Jasper, McDonald, Newton, Stone and 1 more34 hr
Apr 24, 3:22 AM CDTFlash Flood WarningSGFWright5 hr
Apr 24, 4:06 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more6 hr
Apr 24, 9:41 AM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Dallas, Hickory and 4 more24 hr
Apr 24, 11:32 AM CDTSevere Thunderstorm WarningSGFJasper44 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.